# SDR SWAA2021031751443

- Difficulty date: February 22, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 54,023 hours, 31,914 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORZ STAB INSPAR RIB ASSY 5 (STA 129.50) STIFFENER #3 IS CRACKED. TRIMED OUT THE DAMAGE PART OF R/H HORIZ STAB INSPAR RIB ASSY 5 (STA 129.50) STIFFENER #3 AND INSTALLED REPAIR PARTS IAW SRM 5310092R4 88920U 25FEB21
